Home > Preview
The flashcards below were created by user
on FreezingBlue Flashcards.
A nurse is assisting with preparing a teaching plan for the client with diabetes mellitus regarding proper foot care. Which instruction should be insluded in the plan of care?
Apply a moisturizing lotion to dry feet, but not between the toes
A nurse provides dietary instructions to a client with diabetes mellitus regarding the prescribed diabetic diet. Which statement, if made by the client, indicates the need for furthe teaching?
"I need to buy special diabetic food"
A nurse reinforces with a client with diabetes mellitus regarding differenating between hypoglycemia and ketoacidosis. The client demonstrates and undestanding of the teaching by stating that glucose will be taken if which symptom develops?
When the nurse is teaching a client who has been newly diagnose type 1 diabetes mellitus, which statement by the client would indicate that teaching has been effective/
"I will notify my phisician if my blood glucose level is greater than 250 mg/dl."
A nurse is monitoring a client who has been newly diagnosed with diabetes mellitus for sing of complications. Which of the following, if exhibited by the client, would indicate hyperglycemia and thus warrant physicians notifications?
A nurse is reinforcing instructions with a client with diabetes mellitus who is recovering from diabetic ketoacidosis (DKA) regarding measures to prevent a recurrence. Which instruction is important for the nurse to emphasize?
monitor blood glucose levels frequently
A client with type 1 deabetes mellitus calls the nurse to report recurrrent episodes of hypoglycemia. Which statement by the client indicates a correct understanding of NPH insulin and exercise?
"I should not exercise in the late afternoon"
When a nurse motes that a client with type 1 diabetes mellitus has lipodystrophy on both upper thighs, what information should the nurse obtain from the client?
Plan of injection rotation
Which client complaint would alert the nurse to a possible hypoglycemic reaction?
A nurse is monitoring a client receiving glipizide(Glucotrol). Which outcome indicates an ineffective response from the medication?
A glycosylated hemoglobin level of 12%
What would you like to do?
Home > Flashcards > Print Preview